Volume 20, issue 5 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the $KO$–groups of toric manifolds

Li Cai, Suyoung Choi and Hanchul Park

Algebraic & Geometric Topology 20 (2020) 2589–2607
Bibliography
1 L Astey, A Bahri, M Bendersky, F R Cohen, D M Davis, S Gitler, M Mahowald, N Ray, R Wood, The KO–rings of BTm, the Davis–Januszkiewicz spaces and certain toric manifolds, J. Pure Appl. Algebra 218 (2014) 303 MR3120631
2 A Bahri, M Bendersky, The KO–theory of toric manifolds, Trans. Amer. Math. Soc. 352 (2000) 1191 MR1608269
3 A Bahri, M Bendersky, F R Cohen, S Gitler, Operations on polyhedral products and a new topological construction of infinite families of toric manifolds, Homology Homotopy Appl. 17 (2015) 137 MR3426378
4 A M Bloch, H Flaschka, T Ratiu, A convexity theorem for isospectral manifolds of Jacobi matrices in a compact Lie algebra, Duke Math. J. 61 (1990) 41 MR1068379
5 V M Buchstaber, T E Panov, Torus actions and their applications in topology and combinatorics, 24, Amer. Math. Soc. (2002) MR1897064
6 V M Bukhshtaber, N Raĭ, Toric manifolds and complex cobordisms, Uspekhi Mat. Nauk 53 (1998) 139 MR1639388
7 L Cai, S Choi, Integral cohomology groups of real toric manifolds and small covers, preprint (2016) arXiv:1604.06988
8 S Choi, H Park, On the cohomology and their torsion of real toric objects, Forum Math. 29 (2017) 543 MR3641664
9 Y Civan, N Ray, Homotopy decompositions and K–theory of Bott towers, K–Theory 34 (2005) 1 MR2162899
10 M W Davis, Some aspherical manifolds, Duke Math. J. 55 (1987) 105 MR883666
11 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
12 M Fujii, KO–groups of projective spaces, Osaka Math. J. 4 (1967) 141 MR219060
13 S Gitler, S López de Medrano, Intersections of quadrics, moment-angle manifolds and connected sums, Geom. Topol. 17 (2013) 1497 MR3073929
14 Y Nishimura, The quasi KO–types of certain toric manifolds, from: "Toric topology" (editors M Harada, Y Karshon, M Masuda, T Panov), Contemporary Mathematics 460, Amer. Math. Soc. (2008) 287 MR2428363
15 H Park, Wedge operations and doubling operations of real toric manifolds, Chin. Ann. Math. Ser. B 38 (2017) 1321 MR3721704
16 C P Rourke, B J Sanderson, Introduction to piecewise-linear topology, 69, Springer (1972) MR0350744
17 C Tomei, The topology of isospectral manifolds of tridiagonal matrices, Duke Math. J. 51 (1984) 981 MR771391
18 A. Trevisan, Generalized Davis–Januszkiewicz spaces and their applications in algebra and topology, PhD thesis, Vrije Universiteit Amsterdam (2012)
19 M Zibrowius, KO–rings of full flag varieties, Trans. Amer. Math. Soc. 367 (2015) 2997 MR3301890